MathSciNet Relay Station
MathSciNet bibliographic data
MR140840 35.62
Lees, M.; Protter, M. H. Unique continuation for parabolic differential equations and inequalities. Duke Math. J. 28 1961 369–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement